Optimal control of stochastic systems in the case of continuous-discrete observation channels with memory

N. S. Demin, S. V. Rozhkova

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

A proof of the separation theorem in the problem of optimal control of stochastic systems over a set of realizations of processes with continuous and discrete time which possess memory of arbitrary multiplicity relative to the state vector of the system is presented. An informal example is considered.

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalAutomatic Control and Computer Sciences
Volume40
Issue number6
Publication statusPublished - 2006

Keywords

  • Memory
  • Optimal control
  • Separation theorem
  • Stochastic systems

ASJC Scopus subject areas

  • Artificial Intelligence
  • Control and Systems Engineering

Fingerprint Dive into the research topics of 'Optimal control of stochastic systems in the case of continuous-discrete observation channels with memory'. Together they form a unique fingerprint.

  • Cite this